# SDR AALA2020081869025

- Difficulty date: August 4, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR PANEL 261LG BETWEEN FR66 AND FR69 AT STR 23L, MEASURING L= 3.207 IN, W= 2.115 IN, D= 0.016 IN. REPLACED FLOOR PANEL WITH NEW IAW A321 SRM 51-72-11-911-001.
